# SDR ASAA2015021510660

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,198 hours, 7,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  VERIFIED R-1 DOOR WAS DIFFICULT TO CLOSE.  ADJUSTED R1 DOOR GUIDE ARM IAW MM 52-41-00-820-801, STEP 2I.  OPS TEST GOOD IAW MM 52-41-00-700-801.
